# SDR DL76L092031

- Difficulty date: December 23, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N193DN
- Make and model: Boeing 767332
- Aircraft serial: 28450
- Aircraft time: 59,319 hours, 8,617 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

32G EMERGENCY EXIT LIGHT INOP.  R & R SEAT HARNESS.
